# SDR CA141008010

- Difficulty date: September 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CUSTOMER REPORTED AN ENGINE ROLLED BACK IN FLIGHT.  IT WAS RECOMMENDED TO REPLACE THE LATEST ELECTRONIC ENGINE CONTROL IAW SB30478 AND LATEST FMU IAW SB30370. THE CUSTOMER HAS ORDERED PARTS AND THEY HAVE ARRIVED.  WAITING FURTHER INFORMATION FROM CUSTOMER.
